T Nation

Arimidex Joint Pain


#1

Is it normal that after one dose of arimidex(.5mg 2 days ago) to have joint pain and cracking joints? The pain is mostly in my right hand(thumb and pointer finger). The knees crack every once and awhile.


#2

This can be a sign of low E2 and if that was so, you would be an anastrozole over-responder. The dose has to match your T levels and your TRT protocol must then be part of the conversation.

Where you are experiencing pain seems unusual.

You have to decide to stop the anastrozole or continue. If you stop, you need 6 days to wash out then you can try 1/4t of the expected dose if you are an over-responder.


#3

160mg test a week I split that EOD at 44mg a shot. Hcg 250iu EOD. I just started anastrozole 2 days ago. I was told to take 1.5mg a week but since I experienced this pain I was going to cut it down 2 1/4mg eod to see. I was just wondering if this might be normal for some people or not. It seemed weird. I had a blood test done 2 weeks ago and I was at e2 = 59. I would of thought that it would take longer to reach negative effects.

Since the pills are so small and if I need smaller that 1/4ths how would you split that up. I read something about crushing a pill then putting it in vodka but I am unsure how to dose that. Would you have any detailed info on that?


#4

Good to be alive!

This is where liquid anastrozole products are needed. Typical 1mg/ml and one can then have a dosing increments of one drop instead of 1/4 tablet. If you mix with vodka, 1 tablet per ml vodka, or perhaps 1 tablet per 4ml vodka [for over-responders] then you are on your own from there.

Some over-responders crash in a couple of days. But we then get reports of lost libido, perhaps after a brief increase and emotional/mood/depression problems.


#5

Thanks KSman